# SDR SWIA2020031749328

- Difficulty date: February 27, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 14,701 hours, 8,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FR 17 CROSSBEAM O/B OF THE R/H SEAT TRACK BEAM AS MARKED.   (C-CHECK) RO 3/14/2020   REPAIRED  FR 17 CROSSBEAM O/B OF THE R/H SEAT TRACK BEAM REF EMB SRM.
